# SDR REXA2014101301037

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 LEFT FWD OVERWING EMER KIT FAILS PULL CHECK, SHOULD BE 40LBS FORCE & PULLED 46.  LUBED LT FWD OVERWING EMER EXIT IAW AMM 12-20-52-640-815-A01.  PULL TESTED GOOD AT 40 LBS IAW AMM 52-21-00-720-802-A01.
